Dermatology Questions? Ask an Online Dermatologist.
Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.
Do you have any more pics?
Any new meds or any recent viral illness?
I think it is a reaction to the pro topic
this is actually quite common
stop it now
let me know if you have other questions.
if done for now, please leave a positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using justanswer.com
Any viral infection can do this
It could be a virus or a reaction to protopic
Please don't forget a positive rating
I appreciate it :)
If you have more questions, just reply